# SDR ASOA2016022914532

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 19,545 hours, 13,535 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO DOOR AFT SEAL RETAINER BENT.  COMPLIED WITH REO 690-52-35-013.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 3-3.
